# SDR UIEA2013091700502

- Difficulty date: September 17, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,724 hours, 15,311 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN, LT SYS DEMAND PUMP DID NOT WORK IN AUTO.  TROUBLESHOT IAW WPM 29-11-12,  PG 1,2,3.   FOUND S26 EDP PRESSURE SWITCH FAULTY.  R & R PRESSURE SWITCH, OPS CHECKED NORMAL IAW AMM 29-11-18-401, LEAK CHECKED OK.
